MAUDE Adverse Event Report: ABBOTT VASCULAR ABBOTT BARE METAL MINI VISION RX STENT; STENT, CORONARY

ABBOTT VASCULAR ABBOTT BARE METAL MINI VISION RX STENT; STENT, CORONARY
Model Number 1007823-23
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Unable to deliver the stent to the lesion.Stent embolized to the rt.Femoral artery during removal of the stent.Radiologist into review the cine images surgeon into consult for stent removal from femoral artery site.Pt.Transferred to operating room for removal of the stent , stable, wife and son informed of the situation by physician.Abbot bare metal mini vision rx; 535 gtin: (b)(4).Fda safety report id# (b)(4).

Brand Name
ABBOTT BARE METAL MINI VISION RX STENT
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
ABBOTT VASCULAR
MDR Report Key15760433
Report NumberMW5113174
Device Sequence Number6238647
Product Code MAF
UDI-Device Identifier08717648049538
UDI-Public08717648049538
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1007823-23
Device Catalogue Number1007823-23
Device Lot Number1010641913260
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/08/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight25 KG
Patient EthnicityHispanic